# SDR HEEA0011281

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375007103
- Condition: Sticks
- Location: Eng Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR STICKS AT START.
